MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR
Model Number QM710
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Discussion: the wheelchair software fault log was assessed (see attached report for details).Causality could not be determined.Subject wheelchair has not yet been evaluated by sunrise and is being held by legal authorities.At the current time, it is unknown whether the chair malfunctioned or operated as intended.The fault log does not demonstrate any faults that could have led to a malfunction in chair operations or a tip over event.Conclusion: due to nature of injury (death), this mdr is being reported out of an abundance of caution.However, no malfunction has yet been identified.Investigation is pending results of coroner investigation.Once new information is received, a supplemental report will be filed.
 
Event or Problem Description
Sunrise dealer in (b)(6) "informed us that a user was traveling up a ramp in a quickie qm710 and resulted in death." incident is currently being investigated by the coroner.No other information was provided.Fault log was provided by coroner and assessment of controller log is attached.

Brand Name
QUICKIE QM710
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
MDR Report Key12394347
Report Number2937137-2021-00043
Device Sequence Number4724186
Product Code ITI
UDI-Device Identifier00016958052367
UDI-Public(01)00016958052367
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQM710
Device Catalogue NumberEIPW11
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;